Article citationsMore>>

R. W. Ibrahim and M. Darus, “Subordination and Superordination for Univalent Solutions for Fractional Differential Equations,” Journal of Mathematical Analysis and Applications, Vol. 345, No. 2, 2008, pp. 871-879. doi:10.1016/j.jmaa.2008.05.017

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.